Impact formulas for vehicles moving over simple and continous beams
學年 84
學期 1
出版(發表)日期 1995-11-01
作品名稱 Impact formulas for vehicles moving over simple and continous beams
著者 Yang, Y. B.; Liao, S. S.; 林炳宏; Lin, B. H.
單位 淡江大學建築技術系
著錄名稱、卷期、頁數 Journal of structural engineering121(11), pp.1644-1650
摘要 In this paper, a new set of impact formulas are developed for simple and continuous beams subjected to moving vehicle loads. By modeling a vehicle as sprung masses and a bridge structure by beam elements, a parametric study is performed for various simple and continuous beams traversed by five-axle trucks. Central to this study is the adoption of a nondimensional speed parameter s , which is defined as the ratio of the driving frequency of the vehicle, as represented by πv/L, with v denoting the velocity of the vehicle and L the characteristic length of the beam, to the fundamental frequency ω of the beam. From the numerical study, it is concluded that the impact factors for the deflections, bending moments, and shear forces at the midpoints of simple beams are linearly proportional to the speed parameter, and that these formulas can be multiplied by certain modification factors to yield results for continuous beams and support shears. Other parameters studied herein include the vehicle/bridge frequency ratio, damping of the bridge, and road surface roughness.
語言 en
期刊性質 國內
國別 TWN
出版型式 ,電子版

機構典藏連結 ( )